MAUDE Adverse Event Report: Respironics, Inc. BiPAP A30; Ventilator, Continuous, Non-Life-Supporting

Respironics, Inc. BiPAP A30; Ventilator, Continuous, Non-Life-Supporting
Model Number 1111149
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A bipap a30 device was returned to a third-party service center for service.There was no serious patient harm or injury that occurred or was reported.During the evaluation at the third-party service center, a ventilator inoperative error code was found in the device's error log stating the difference between the blower pressure sensor reading and the outlet pressure sensor reading is 10 cmh2o or greater for 5 seconds.There is no documentation stated on a root cause and/or any component replacement to resolve the issue.No repairs were performed.The device will be scrapped per the customer's request.
 
Additional Manufacturer Narrative
Dhr review not required.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.

Brand Name
BiPAP A30
Common Device Name
Ventilator, Continuous, Non-Life-Supporting
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50775302
Report Number2518422-2026-045636
Device Sequence Number10422357
Product Code MNS
UDI-Device Identifier00606959039353
UDI-Public00606959039353
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1111149
Device Catalogue Number1111149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1814-2024
Patient Sequence Number1
Patient SexUnknown